# SDR DALA2024032103614

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 1,542 hours, 192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3424 1R DOOR ASSIST BOTTLE PRESSURE IN YELLOW. CORRECTIVE ACTION: SERVICED BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (5560416)
